Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2024 | Journal Article | LibreCat-ID: 51208
Gebken, Bennet. “A Note on the Convergence of Deterministic Gradient Sampling in Nonsmooth Optimization.” Computational Optimization and Applications, Springer Science and Business Media LLC, 2024, doi:10.1007/s10589-024-00552-0.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 52218
Lenz, Peter, and Rolf Mahnken. “Multiscale Simulation of Polymer Curing of Composites Combined Mean-Field Homogenisation Methods at Large Strains.” International Journal of Solids and Structures, vol. 290, 112642, Elsevier BV, 2024, doi:10.1016/j.ijsolstr.2023.112642.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 52233
Mahnken, Rolf, and Hendrik Westermann. “Construction of A-Stable Explicit Last-Stage Diagonal Implicit Runge–Kutta (ELDIRK) Methods.” Computational Mechanics, Springer Science and Business Media LLC, 2024, doi:10.1007/s00466-024-02442-y.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 52726 |

Bick, Christian, and Sören von der Gracht. “Heteroclinic Dynamics in Network Dynamical Systems with Higher-Order Interactions.” Journal of Complex Networks, vol. 12, no. 2, Oxford University Press (OUP), 2024, doi:10.1093/comnet/cnae009.
LibreCat
| Files available
| DOI
| Download (ext.)
| arXiv
2024 | Journal Article | LibreCat-ID: 49905
Ma, Yulai, et al. “Edge-Connectivity and Pairwise Disjoint Perfect Matchings in Regular Graphs.” Combinatorica, vol. 44, Springer Science and Business Media LLC, 2024, pp. 429–40, doi:10.1007/s00493-023-00078-9.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 53316
Stinner, Christian, and Michael Winkler. “A Critical Exponent in a Quasilinear Keller–Segel System with Arbitrarily Fast Decaying Diffusivities Accounting for Volume-Filling Effects.” Journal of Evolution Equations, vol. 24, no. 2, 26, Springer Science and Business Media LLC, 2024, doi:10.1007/s00028-024-00954-x.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 53315
Wang, Yulan, and Michael Winkler. “An Interpolation Inequality Involving $L\log L$ Spaces and Application to the Characterization of Blow‐up Behavior in a Two‐dimensional Keller–Segel–Navier–Stokes System.” Journal of the London Mathematical Society, vol. 109, no. 3, Wiley, 2024, doi:10.1112/jlms.12885.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 53542
Papageorgiou, Efthymia. “Asymptotic Behavior of Solutions to the Extension Problem for the Fractional Laplacian on Noncompact Symmetric Spaces.” Journal of Evolution Equations, vol. 24, no. 2, 34, Springer Science and Business Media LLC, 2024, doi:10.1007/s00028-024-00959-6.
LibreCat
| DOI
2024 | Conference Paper | LibreCat-ID: 55191
Rezat, Sebastian, et al. “Topic Study Group 41: Research and Development on Textbooks and Resources for Learning and Teaching Mathematics.” Proceedings of the 14th International Congress on Mathematical Education, vol. 1, World Scientific, 2024, pp. 537–545, doi:10.1142/9789811287152_0065.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 53300
Brennecken, Dominik. “Hankel Transform, K-Bessel Functions and Zeta Distributions in the Dunkl Setting.” Journal of Mathematical Analysis and Applications, vol. 535, no. 2, 128125, Elsevier BV, 2024, doi:10.1016/j.jmaa.2024.128125.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 52089
Zietlow, Christian, and Jörg K. N. Lindner. “ADMM-TGV Image Restoration for Scientific Applications with Unbiased Parameter Choice.” Numerical Algorithms, Springer Science and Business Media LLC, 2024, doi:10.1007/s11075-024-01759-2.
LibreCat
| DOI
2024 | Conference Paper | LibreCat-ID: 57895 |

Hoffmann, Max, and Sarah Schlüter. “How Do Advanced Pre-Service Teachers Develop Congruence Theorems for Quadrilaterals?” Proceedings of the Fifth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2024, 10-14 June 2024), edited by Alejandro S. González-Martín et al., Escola Univerist`aria Salesiana de Sarri`a – Univ. Aut`onoma de Barcelona and INDRUM, 2024.
LibreCat
| Files available
| Download (ext.)
2024 | Journal Article | LibreCat-ID: 52958 |

Boeddeker, Christoph, et al. “TS-SEP: Joint Diarization and Separation Conditioned on Estimated Speaker Embeddings.” IEEE/ACM Transactions on Audio, Speech, and Language Processing, vol. 32, Institute of Electrical and Electronics Engineers (IEEE), 2024, pp. 1185–97, doi:10.1109/taslp.2024.3350887.
LibreCat
| DOI
| Download (ext.)
2023 | Journal Article | LibreCat-ID: 49326
von der Gracht, Sören, et al. “Hypernetworks: Cluster Synchronization Is a Higher-Order Effect.” SIAM Journal on Applied Mathematics, vol. 83, no. 6, Society for Industrial & Applied Mathematics (SIAM), 2023, pp. 2329–53, doi:10.1137/23m1561075.
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 50271
Gharibian, Sevag, and François Le Gall. “Dequantizing the Quantum Singular Value Transformation: Hardness and Applications to Quantum Chemistry and the Quantum PCP Conjecture.” SIAM Journal on Computing, vol. 52, no. 4, Society for Industrial & Applied Mathematics (SIAM), 2023, pp. 1009–38, doi:10.1137/22m1513721.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 50458
Maack, Marten, et al. “Server Cloud Scheduling.” Algorithmica, Springer Science and Business Media LLC, 2023, doi:10.1007/s00453-023-01189-x.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 51351
Steffen, Eckhard, and Isaak Hieronymus Wolf. “Bounds for the Chromatic Index of Signed Multigraphs.” Discrete Applied Mathematics, vol. 337, Elsevier BV, 2023, pp. 185–89, doi:10.1016/j.dam.2023.05.008.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 51357
Steffen, Eckhard, and Isaak Hieronymus Wolf. “Rotation R-Graphs.” Discrete Mathematics, 113457, Elsevier BV, 2023, doi:10.1016/j.disc.2023.113457.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 52806
Gilbert, H., et al. “Post-Pandemic Online Mathematics and Statistics Support: Practitioners’ Opinions in Germany and Great Britain & Ireland.” International Journal of Mathematical Education in Science and Technology, Informa UK Limited, 2023, pp. 1–26, doi:10.1080/0020739x.2023.2184282.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 45971
Bartels, Sören, et al. “Error Analysis for the Numerical Approximation of the Harmonic Map Heat Flow with Nodal Constraints.” IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2023, doi:10.1093/imanum/drad037.
LibreCat
| DOI